# SDR ASAA2021040434570

- Difficulty date: April 4, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 29,796 hours, 9,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323159
- Condition: Dented
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENT IN SIDE OF FUSELAGE 3 FEET AFT OF LAV SERVICE DOOR. MIG 2C INITIATED 40-0003754. A. TEMPLEMAN 98950. GROUNDED - YES. (RESOLVED ON W/O: 1869060 TASKCARD: N/R-00001 ) CUT OUT DAMAGED SKIN AND REPAIRED AREA REF ASA EA 900ER -53EA-23385 REV 00 DATED 04-14-2021SEAMC NOTIFIED JARED.
